MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT015
Medical Device Problem Codes Material Opacification (1426); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Halo (2227); Posterior Capsule Opacification (4807)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis, lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, they have been informed of adaptation problems in a patient experienced photopsia, round halos, it happens in mesopic conditions (at dusk or early in the morning, more in the afternoon), does not calculate distances well and has also lost sensitivity to contrast, there was a slight opacity.(yttrium aluminum garnet) yag capsulotomy was performed.Dysphotopsia was due to the effect of a poorly reactive miotic pupil.Symptoms are continuing.There are two medical device reports associated with this patient.This report is associated with the right eye.Ar.Neutral od ou va at near 0.9dif ¿ fluctuates arx measurement.- od -0.25 to 111º subjective rx: od -0.25 , vacc 1 normal contrast sensitivity and the same in ou.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Correction information was provided in h.6.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20696500
Report Number1119421-2024-02236
Device Sequence Number3757447
Product Code POE
UDI-Device Identifier00380652421287
UDI-Public(01)00380652421287(17)280611(11)230614(10)15658927(21)15658927041
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDFT015
Device Lot Number15658927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2024
Supplement Date Received by Manufacturer11/15/2024
01/16/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/13/2024
02/14/2025
Date Device Manufactured06/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale